# SDR TWAA0010601

- Difficulty date: July 6, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N54351
- Make and model: Boeing 727231
- Aircraft serial: 21983
- Aircraft time: 49,260 hours, 32,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1315
- Condition: Inoperative
- Location: Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT AIRSTAIR OVERHEAD EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE BULB.  CHECK-C 11-18-99 MCI.
